Vol 3, No 1 (2013)

Table of Contents

Articles

Saurabh Manro
A common fixed point theorem in intuitionistic fuzzy metric space using occasionally converse commuting maps and implicit relation
Advances in Fixed Point Theory, Vol 3, No 1 (2013), 1-8
PDF

Sahar Mohamed Ali Abou Bakr
Generalization of the fixed point theorems for Dass-Gupta and Chatterjee type mappings
Advances in Fixed Point Theory, Vol 3, No 1 (2013), 9-15
PDF

Vanita Ben Dhagat, Rajesh Shrivastav, Vivek Patel
Results in random fuzzy space
Advances in Fixed Point Theory, Vol 3, No 1 (2013), 16-28
PDF

Bapurao C. Dhage, Hemant K. Nashine, Vilas S. Patil
Common fixed points for some variants of weakly contraction mappings in partially ordered metric spaces
Advances in Fixed Point Theory, Vol 3, No 1 (2013), 29-48
PDF

K. P. R. Sastry, Ch. Srinivasa Rao, A. Chandra Sekhar, M. Balaiah
Existence of common fixed points for a pair of self maps on a cone metric space under B.C. Control condition
Advances in Fixed Point Theory, Vol 3, No 1 (2013), 49-59
PDF

S. N. Mishra, S. L. Singh, Rajendra Pant
Sequences of ϕ-contractions and convergence of fixed points
Advances in Fixed Point Theory, Vol 3, No 1 (2013), 60-69
PDF

K. Prudhvi
A unique common fixed point theorem in cone metric spaces
Advances in Fixed Point Theory, Vol 3, No 1 (2013), 70-76
PDF

Binayak S. Choudhury, Lokesh Kumar, T. Som, N. Metiya
The point of coincidence and common fixed point results in cone metric space
Advances in Fixed Point Theory, Vol 3, No 1 (2013), 77-92
PDF

Reny George
Presic type hybrid contraction and fixed points in cone Metric Spaces
Advances in Fixed Point Theory, Vol 3, No 1 (2013), 93-104
PDF

R. A. Rashwan, S. M. Salah
Common fixed point theorems for six mappings in ordered g-metric spaces
Advances in Fixed Point Theory, Vol 3, No 1 (2013), 105-125
PDF

Asha Rani, Sanjay Kumar
Common fixed point theorem in Menger spaces using t-norm t of Hadžić-type
Advances in Fixed Point Theory, Vol 3, No 1 (2013), 126-134
PDF

S. N. Mishra, Olivier Olela Otafudu
On asymptotically nonexpansive mappings in q-hyperconvex T0-quasi-metric spaces
Advances in Fixed Point Theory, Vol 3, No 1 (2013), 135-140
PDF

Arihant Jain, Bijendra Singh, Preeti Sengar
Common fixed point theorems for sub-sequential continuous mapping in fuzzy metric space
Advances in Fixed Point Theory, Vol 3, No 1 (2013), 141-150
PDF

Asha Rani, Sanjay Kumar
Common fixed point theorems in generalized Menger spaces with t-norm T of Hadžić-type
Advances in Fixed Point Theory, Vol 3, No 1 (2013), 151-163
PDF

Arihant Jain, V. H. Badshah, Fatima Moiyedi
Non-unique fixed point theorem on cone metric space
Advances in Fixed Point Theory, Vol 3, No 1 (2013), 164-173
PDF

G. S. Saluja
Convergence theorems of modified two-step iteration process for two asymptotically quasi-nonexpansive mappings
Advances in Fixed Point Theory, Vol 3, No 1 (2013), 174-194
PDF

G. A. Okeke, H. Akewe
Fixed point theorems for nonlinear equations in Banach spaces
Advances in Fixed Point Theory, Vol 3, No 1 (2013), 195-212
PDF

G. S. Saluja
Strong convergence theorems for two finite families of asymptotically quasi-nonexpansive type mappings in Banach spaces
Advances in Fixed Point Theory, Vol 3, No 1 (2013), 213-225
PDF



Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.